Tangent codes

Authors

DOI:

https://doi.org/10.60063/gsu.fmi.111.91-114

Keywords:

genus reduction of a tangent code, minimum distance of a tangent code, Zariski tangent space

Abstract

The present article studies the finite Zariski tangent spaces to an affine variety X as linear codes, in order to characterize their typical or exceptional properties by global geometric conditions on X. We provide procedures for optimizing one of the parameters length, dimension or minimum distance of a single code by families of tangent codes.

Downloads

Published

2024-12-04

How to Cite

Kasparian, A., & Velikova, E. (2024). Tangent codes. Ann. Sofia Univ. Fac. Math. And Inf., 111, 91–114. https://doi.org/10.60063/gsu.fmi.111.91-114